Research

Monotonic smoothing splines fitted by cross validation


Reference:

Wood, S. N., 1994. Monotonic smoothing splines fitted by cross validation. SIAM Journal on Scientific Computing, 15 (5), pp. 1126-1133.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1137/0915069

Details

Item Type Articles
CreatorsWood, S. N.
DOI10.1137/0915069
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16634

Export

Actions (login required)

View Item